| Model Number |
QUADLINK IMPLANT SYSTEM, 10MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6)2024, it was reported by a sales representative via email that the blade of the flipcutter iii from an ar-1288qis-100 quadlink implant system broke off during drilling.Due to this, the surgeon had to drill a larger tunnel, leading to having to use button extenders.This was discovered during a procedure on (b)(6)2024.Additional information received on 12/26/2024: this was discovered during an acl reconstruction procedure.All the broken fragments were removed.The case was completed by completing the reaming process with another reamer, which resulted in the use of a button extender.The case was delayed between ten to twenty minutes; however, the sales representative does not know if additional anesthesia was used.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged flipcutter iii drill that is part of an ar-1288qis-100 quadlink implant system was received for investigation.Visual evaluation of the returned device noted that the device was disassembled.Further visual evaluation noted the tip of the device was damaged.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion, excessive mechanical forces and/or prying/leveraging the device during use.Refer to investigation photos.Complaint allegation is confirmed.